# SDR SB06019

- Difficulty date: February 20, 2005
- Submitted: February 21, 2006
- Operation: Air carrier
- Aircraft: N445US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24863
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Faulty
- Location: Row 20 Def
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CLT   DURING ELECTRIC POWER INTERRUPTION AT GATE, CREW REPORTED THE EMERGENCY EXIT LIGHTS ILLUMINATED. FLIGHT ATTENDANT NOTICED NUMEROUS FLOOR AND OVERHEAD EMERGENCY LIGHTS INOPERATIVE. MAINTENANCE FOUND THAT WHEN THE EMERGENCY LIGHTS ARE PLACED IN TEST MODE, THE MID TO AFT CABIN EMERGENCY LIGHTS EXTINGUISH AFTER FIVE SECONDS. REMOVED AND REPLACED BATTERY AND CHARGER ASSEMBLY FOR THAT SECTION OF EMERGENCY LIGHTS IN RIGHT-HAND CEILING ABOVE SEAT ROW 20. OPERATIONAL CHECK GOOD.
